67.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Thinning hair on letrozole getting a bit worried

3 REPLIES 3
Blueleyla
Member

Re: Thinning hair on letrozole getting a bit worried

Thanks patriciamay i wasn't too worried about the osteopenia as I am sure most women in their 60's (which I am) probably have the same condition, something to do with age!! I try to walk and swim and keep active so feel I am doing as much as I can to protect my bones. Good luck with the hospital. Hope everything else is ok

Patriciamay
Member

Re: Thinning hair on letrozole getting a bit worried

We did Blue

 

Sorry to hear about the osteopenia, but good to hear from you.    I kind of think I have got off lightly, but this is worrying me a bit.  I will have to ring the hospital if it comes to it.  Keep well.  X

Blueleyla
Member

Re: Thinning hair on letrozole getting a bit worried

Hi.patriciamay
I believe we went through rads about the same time. I have also been taking Letrozole for about 6 months. However I had a bone scan which indicated that I had osteopenia, the forerunner to osteoporosis and so have been taking calcium and vit d as well. My hair is ok and my nails have never been so good. It might be worth talking to your doctor about calcium tabs. It's good to hear from you
Patriciamay
Member

Thinning hair on letrozole getting a bit worried

Hi all

 

I have been on Letrozole now for 6 months and my hair is definitely thinning.  I know someone on here said the thinning stopped after a while.  I must admit it is upsetting me quite a bit now.  I have two questions:

 

1.  In anyones experience does this settle down? As if so I will bare with it before seeking clinical advice.

 

2.  Is it worthwhile taking any supplements to help - have read biotin can help?

 

Any assurance anyone can give me would be very grateful xx